# SDR B3OR20060111

- Difficulty date: April 19, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Aircraft: N1200N
- Make and model: Cessna 550
- Aircraft serial: 5500681
- Aircraft time: 6,780 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Misinstalled
- Location: Wiring Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WIRE TERMINAL WAS IMPROPERLY CRIMPED ONTO WIRE INSULATION WITH STRIPPED END OF WIRE STRANDS CONTACTING TERMINAL SCREW AT VOLTAGE METER CIRCUIT BREAKER.  THIS DISCREPANCY CAUSED AN INTERMITTENT VOLTAGE METER READING FAILURE.
